# SDR DALA2017061204652

- Difficulty date: June 11, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 76,411 hours, 58,575 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Crank Assy
- Condition: Corroded
- Location: Bs 1485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSIN ON RUDDER THROUGH LIMITER CRANK BS 1485 11 HRS POSITION IN THE AFT ACCESSORY COMPARTMENT.  RUDDER THROUGH LIMITER CRANK WAS REPLACED.
